Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes leakage from the left side of mini face lift?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7388 Questions
Question
I had a XXXXXXX face lift three weeks ago. the right side is fine but the left side seems to have some sort of leakage and it throbs my doctor told me yesterday nothing to worry about, but it is getting worse. is it possible it is a gland problem? i have taken Tylenol but it still hurts and my cheek and ear also throb. I am very concerned. please hlep
Posted Fri, 8 Aug 2014 in General Health
 
 
Answered by Dr. Kakkar S. 5 hours later
Brief Answer:
Secondary Bacterial Infection

Detailed Answer:
Hello and welcome to healthcaremagic

I am Dr. Kakkar. I have gone through your query and I have understood it

I would keep a possibility of secondary bacterial infection

If I was the treating doctor I would have suggested an oral antibiotic for a week.

My choice of oral antibiotic would have been either:

Amoxycillin 500mg + clavulanic acid 125 mg combination, thrice daily for a week

OR

Cephalexin 500 mg (keflex 500 mg) thrice daily for a week

OR

Cefadroxil 500 mg twice daily for a week.

An OTC pain killer e.g Ibuprofen 400mg, twice or thrice daily, would provide symptomatic relief from pain and swelling.

Hope this helps
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor